Alert archive / Nebraska / Red Flag Warnings in 2026
Red Flag Warning 10, NWS North Platte, NE
NWS North Platte, NE issued this red flag warning at Mar 11, 2026, 10:49 AM MDT for 26 counties in Nebraska. It took effect at Mar 12, 2026, 11:00 AM MDT. It was in force for 16 hr. 28 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Mar 11, 2026, 10:49 AM MDT (16:49 UTC)
- In effect from
- Mar 12, 2026, 11:00 AM MDT
- Expired
- Mar 13, 2026, 3:00 AM MDT
- In force
- 16 hr
- Issued by
- NWS North Platte, NE
All 26 counties
Arthur County, NE, Blaine County, NE, Boyd County, NE, Brown County, NE, Chase County, NE, Cherry County, NE, Custer County, NE, Deuel County, NE, Frontier County, NE, Garden County, NE, Garfield County, NE, Grant County, NE, Hayes County, NE, Holt County, NE, Hooker County, NE, Keith County, NE, Keya Paha County, NE, Lincoln County, NE, Logan County, NE, Loup County, NE, McPherson County, NE, Perkins County, NE, Rock County, NE, Sheridan County, NE, Thomas County, NE, Wheeler County, NE
The radar
The North Platte radar (KLNX), 25 km from the middle of the area, began a volume at 16:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 12, 12:32 PM MDT | NON-TSTM WND GST 63 | 3 W Lewellen, NE | |
| Mar 12, 12:58 PM MDT | NON-TSTM WND GST 55 | 3 Nw Crescent Lake Nwr, NE | RAWS SITE CRESENT LAKES NWR. |
| Mar 12, 1:18 PM MDT | NON-TSTM WND GST 58 | 3 Wsw Big Springs, NE | |
| Mar 12, 1:23 PM MDT | NON-TSTM WND GST 55 | 6 Nne Madrid, NE | |
| Mar 12, 1:26 PM MDT | NON-TSTM WND GST 55 | 1 Sw Dunning, NE | |
| Mar 12, 1:29 PM MDT | NON-TSTM WND GST 58 | 11 N Chappell, NE | |
| Mar 12, 1:47 PM MDT | NON-TSTM WND GST 55 | 5 Nne Lakeside, NE | |
| Mar 12, 2:03 PM MDT | NON-TSTM WND GST 63 | 5 Nne Lakeside, NE | |
| Mar 12, 2:03 PM MDT | NON-TSTM WND GST 63 | 5 Nne Lakeside, NE | |
| Mar 12, 2:17 PM MDT | NON-TSTM WND GST 58 | 6 Wnw Oshkosh, NE | |
| Mar 12, 2:19 PM MDT | NON-TSTM WND GST 60 | 1 Nne Valentine, NE | |
| Mar 12, 2:20 PM MDT | NON-TSTM WND GST 58 | 13 Wnw Merritt Reservoi, NE | |
| Mar 12, 2:30 PM MDT | NON-TSTM WND GST 55 | 14 Sse Hay Springs, NE | |
| Mar 12, 2:38 PM MDT | NON-TSTM WND GST 60 | Rushville, NE | |
| Mar 12, 2:40 PM MDT | NON-TSTM WND GST 63 | 6 Nne Madrid, NE | |
| Mar 12, 2:58 PM MDT | NON-TSTM WND GST 57 | Sargent, NE | |
| Mar 12, 3:00 PM MDT | NON-TSTM WND GST 58 | 21 S Merriman, NE | |
| Mar 12, 3:15 PM MDT | NON-TSTM WND GST 58 | 1 E Gordon, NE | |
| Mar 12, 3:28 PM MDT | NON-TSTM WND GST 56 | 1 Ese Imperial, NE | |
| Mar 12, 3:35 PM MDT | NON-TSTM WND GST 60 | 2 N Grant, NE | |
| Mar 12, 3:48 PM MDT | NON-TSTM WND GST 60 | 3 Nne Kingsley Dam, NE | |
| Mar 12, 3:55 PM MDT | NON-TSTM WND GST 66 | 1 E Gordon, NE | |
| Mar 12, 3:59 PM MDT | NON-TSTM WND GST 69 | 3 W Lewellen, NE | |
| Mar 12, 4:00 PM MDT | NON-TSTM WND GST 60 | 13 Sse Gordon, NE | |
| Mar 12, 4:00 PM MDT | NON-TSTM WND GST 63 | 21 S Merriman, NE | |
| Mar 12, 4:50 PM MDT | NON-TSTM WND GST 62 | 1 S Valentine, NE | |
| Mar 12, 5:02 PM MDT | NON-TSTM WND GST 65 | 3 Nne Kingsley Dam, NE | |
| Mar 12, 5:23 PM MDT | NON-TSTM WND GST 55 | 7 W Callaway, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The text
As transmitted.
226 WWUS83 KLBF 111649 RFWLBF URGENT - FIRE WEATHER MESSAGE National Weather Service North Platte NE 1149 AM CDT Wed Mar 11 2026 ...Dangerous Fire Weather Conditions Expected Thursday... NEZ204-206-208>210-219-121000- /O.UPG.KLBF.FW.A.0006.260312T1700Z-260313T0300Z/ /O.NEW.KLBF.FW.W.0010.260312T1700Z-260313T0300Z/ Eastern Panhandle/Crescent Lake NWR- Sandhills/Valentine NWR/Nebraska National Forest- Niobrara Valley/Fort Niobrara NWR/Samuel R McKelvie National Forest-Loup Rivers Basin-Frenchman Basin-Loess Plains- 1149 AM CDT Wed Mar 11 2026 /1049 AM MDT Wed Mar 11 2026/ ...RED FLAG WARNING IN EFFECT FROM NOON CDT /11 AM MDT/ TO 10 PM CDT /9 PM MDT/ THURSDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR ALL OF WESTERN AND NORTH CENTRAL NEBRASKA... The National Weather Service in North Platte has issued a Red Flag Warning for strong winds and low relative humidity, which is in effect from noon CDT /11 AM MDT/ to 10 PM CDT /9 PM MDT/ Thursday. The Fire Weather Watch is no longer in effect. * AFFECTED AREA...Fire Weather Zone 204 Eastern Panhandle/Crescent Lake NWR, Fire Weather Zone 206 Sandhills/Valentine NWR/Nebraska National Forest, Fire Weather Zone 208 Niobrara Valley/Fort Niobrara NWR/Samuel R McKelvie National Forest, Fire Weather Zone 209 Loup Rivers Basin, Fire Weather Zone 210 Frenchman Basin and Fire Weather Zone 219 Loess Plains. * TIMING...12 PM CDT/ 11 AM MDT to 10 PM CDT/ 9 PM MDT Thursday * WINDS...West 30 to 40 mph with gusts up to 65 mph. * RELATIVE HUMIDITY...As low as 17 percent. * TEMPERATURES...Up to 74. * LIGHTNING...None expected. * IMPACTS...Any fire starts will have a high potential to spread rapidly and will be difficult to control. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
4 follow-up statements
045 WWUS83 KLBF 120744 RFWLBF URGENT - FIRE WEATHER MESSAGE National Weather Service North Platte NE 244 AM CDT Thu Mar 12 2026 ...Dangerous Fire Weather Conditions Expected Today... NEZ204-206-208>210-219-130300- /O.CON.KLBF.FW.W.0010.260312T1700Z-260313T0300Z/ Eastern Panhandle/Crescent Lake NWR- Sandhills/Valentine NWR/Nebraska National Forest- Niobrara Valley/Fort Niobrara NWR/Samuel R McKelvie National Forest-Loup Rivers Basin-Frenchman Basin-Loess Plains- 244 AM CDT Thu Mar 12 2026 /144 AM MDT Thu Mar 12 2026/ ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON CDT /11 AM MDT/ TODAY TO 10 PM CDT /9 PM MDT/ THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR ALL OF WESTERN AND NORTH CENTRAL NEBRASKA... * AFFECTED AREA...Fire Weather Zone 204 Eastern Panhandle/Crescent Lake NWR, Fire Weather Zone 206 Sandhills/Valentine NWR/Nebraska National Forest, Fire Weather Zone 208 Niobrara Valley/Fort Niobrara NWR/Samuel R McKelvie National Forest, Fire Weather Zone 209 Loup Rivers Basin, Fire Weather Zone 210 Frenchman Basin and Fire Weather Zone 219 Loess Plains. * TIMING...12 PM CDT/ 11 AM MDT to 10 PM CDT/ 9 PM MDT Thursday * WINDS...West 30 to 40 mph with gusts up to 65 mph. * RELATIVE HUMIDITY...As low as 12 to 20 percent. * TEMPERATURES...In the 70s. * LIGHTNING...None expected. * IMPACTS...Any fire starts will have a high potential to spread rapidly and will be difficult to control. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
931 WWUS83 KLBF 121950 RFWLBF URGENT - FIRE WEATHER MESSAGE National Weather Service North Platte NE 250 PM CDT Thu Mar 12 2026 ...Dangerous Fire Weather Conditions Expected Today... NEZ204-206-208>210-219-130300- /O.CON.KLBF.FW.W.0010.000000T0000Z-260313T0300Z/ Eastern Panhandle/Crescent Lake NWR- Sandhills/Valentine NWR/Nebraska National Forest- Niobrara Valley/Fort Niobrara NWR/Samuel R McKelvie National Forest-Loup Rivers Basin-Frenchman Basin-Loess Plains- 250 PM CDT Thu Mar 12 2026 /150 PM MDT Thu Mar 12 2026/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT /9 PM MDT/ THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR ALL OF WESTERN AND NORTH CENTRAL NEBRASKA... * AFFECTED AREA...Fire Weather Zone 204 Eastern Panhandle/Crescent Lake NWR, Fire Weather Zone 206 Sandhills/Valentine NWR/Nebraska National Forest, Fire Weather Zone 208 Niobrara Valley/Fort Niobrara NWR/Samuel R McKelvie National Forest, Fire Weather Zone 209 Loup Rivers Basin, Fire Weather Zone 210 Frenchman Basin and Fire Weather Zone 219 Loess Plains. * TIMING...12 PM CDT/ 11 AM MDT to 10 PM CDT/ 9 PM MDT Thursday * WINDS...West 30 to 40 mph with gusts up to 65 mph. * RELATIVE HUMIDITY...As low as 13 percent. * TEMPERATURES...In the 70s * LIGHTNING...None expected. * IMPACTS...Any fire starts will have a high potential to spread rapidly and will be difficult to control. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
916 WWUS83 KLBF 130139 RFWLBF URGENT - FIRE WEATHER MESSAGE National Weather Service North Platte NE 839 PM CDT Thu Mar 12 2026 ...Dangerous Fire Weather Conditions Will Continue Into the Overnight... NEZ204-206-208>210-219-130900- /O.EXT.KLBF.FW.W.0010.000000T0000Z-260313T0900Z/ Eastern Panhandle/Crescent Lake NWR- Sandhills/Valentine NWR/Nebraska National Forest- Niobrara Valley/Fort Niobrara NWR/Samuel R McKelvie National Forest-Loup Rivers Basin-Frenchman Basin-Loess Plains- 839 PM CDT Thu Mar 12 2026 /739 PM MDT Thu Mar 12 2026/ ...RED FLAG WARNING NOW IN EFFECT UNTIL 4 AM CDT /3 AM MDT/ FRIDAY FOR POOR RELATIVE HUMIDITY RECOVERY AND STRONG WINDS FOR ALL OF WESTERN AND NORTH CENTRAL NEBRASKA... * AFFECTED AREA...Fire Weather Zone 204 Eastern Panhandle/Crescent Lake NWR, Fire Weather Zone 206 Sandhills/Valentine NWR/Nebraska National Forest, Fire Weather Zone 208 Niobrara Valley/Fort Niobrara NWR/Samuel R McKelvie National Forest, Fire Weather Zone 209 Loup Rivers Basin, Fire Weather Zone 210 Frenchman Basin and Fire Weather Zone 219 Loess Plains. * TIMING...12 PM CDT/ 11 AM MDT to 4 AM CDT/ 3 AM MDT FRIDAY. * WINDS...Northwest 25 to 35 mph with gusts up to 45 mph. There will be an abrupt shift to the north as a cold front tracks south across the area. Expect winds to be shifted to the north for all locations by 11 PM CDT (10 PM MDT) this evening. * RELATIVE HUMIDITY...Recovery to around 50 percent by 4 AM CDT (3 AM MDT). * TEMPERATURES...Falling from the middle 60s to the upper 30s to lower 40s by 4 AM CDT (3 AM MDT). * LIGHTNING...None expected. * IMPACTS...Any fire starts will have a high potential to spread rapidly and will be difficult to control. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ Buttler
070 WWUS83 KLBF 130859 RFWLBF URGENT - FIRE WEATHER MESSAGE National Weather Service North Platte NE 359 AM CDT Fri Mar 13 2026 NEZ204-206-208>210-219-131000- /O.EXP.KLBF.FW.W.0010.000000T0000Z-260313T0900Z/ Eastern Panhandle/Crescent Lake NWR- Sandhills/Valentine NWR/Nebraska National Forest- Niobrara Valley/Fort Niobrara NWR/Samuel R McKelvie National Forest-Loup Rivers Basin-Frenchman Basin-Loess Plains- 359 AM CDT Fri Mar 13 2026 /259 AM MDT Fri Mar 13 2026/ ...RED FLAG WARNING WILL EXPIRE AT 4 AM CDT /3 AM MDT/ EARLY THIS MORNING FOR FOR POOR RELATIVE HUMIDITY RECOVERY AND STRONG WINDS FOR ALL OF WESTERN AND NORTH CENTRAL NEBRASKA... Winds have largely fallen below 20 mph outside of far north central Nebraska. Similarly, humidity values have recovered above 50 percent for all locations. Given these factors and the expectation of winds to further subside, the Red Flag Warning will be allowed to expire on time. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this red flag warning went out at Mar 11, 5:13 AM MDT, 5 hours 36 minutes earlier. Its key messages:
- Cooler, breezy conditions across western and north central Nebraska this afternoon, with northwesterly to westerly wind gusts up to 30 mph in the afternoon. Near critical fire weather concerns are possible this afternoon, and possible brief, localized critical concerns across southwest Nebraska.
- Critical fire weather conditions are expected on Thursday, as abnormally warm temperatures and low relative humidity combine with westerly wind gusts in excess of 60 mph across western Nebraska. Across north central Nebraska, wind gusts in excess of 40 mph are expected.
- Near critical fire weather concerns persist into Friday and Saturday, as warm, dry, and windy conditions continue across the area.
- Light rain and snow is possible behind a cold front Saturday night into Sunday. At this time, areas north of Interstate 80 have the best potential to see accumulations.
Area forecast discussion, Mar 11, 5:13 AM MDT, 5 hours 36 minutes before
Area Forecast Discussion National Weather Service North Platte NE 613 AM CDT Wed Mar 11 2026 .KEY MESSAGES... - Cooler, breezy conditions across western and north central Nebraska this afternoon, with northwesterly to westerly wind gusts up to 30 mph in the afternoon. Near critical fire weather concerns are possible this afternoon, and possible brief, localized critical concerns across southwest Nebraska. - Critical fire weather conditions are expected on Thursday, as abnormally warm temperatures and low relative humidity combine with westerly wind gusts in excess of 60 mph across western Nebraska. Across north central Nebraska, wind gusts in excess of 40 mph are expected. - Near critical fire weather concerns persist into Friday and Saturday, as warm, dry, and windy conditions continue across the area. - Light rain and snow is possible behind a cold front Saturday night into Sunday. At this time, areas north of Interstate 80 have the best potential to see accumulations. && .SHORT TERM /THROUGH THURSDAY NIGHT/... Issued at 245 AM CDT Wed Mar 11 2026 An upper level trough continues to track across the region today, with surface high pressure building on the back side of the system. With this set up, skies begin to clear throughout the morning, with mostly clear skies expected by the afternoon. Continued cool air advection this afternoon will keep temperatures more mild, with highs ranging from the mid 40s to lower 50s. These more mild temperatures are actually right around seasonal average for early to mid March. However, conditions still remain dry across southwest Nebraska, especially since little to no precipitation has been received recently. Relative humidity values remain low across southwest Nebraska into portions of the Panhandle, generally between 15 to 20 percent. Sustained northwest winds of 15 to 20 mph are expected this afternoon, with gusts up to 30 mph. These stronger wind gusts and low relative humidity are expected to overlap for a few hours, bringing at least near critical fire weather concerns, and possible brief localized critical concerns especially across southwest Nebraska. However, a much more concerning set up arrives Thursday. Strong downslope flow brings a plume of warm air advection and very gusty winds across western Nebraska. This brings in abnormally warm temperatures across the region, with highs in the low to mid 70s. Along with these warmer temperatures, afternoon humidity values drop around 15 percent across most of the region. Winds are expected to be very strong west of Highway 83, with sustained westerly winds of 35 to 45 mph and gusts up to 60 mph. East of Highway 83, winds still remain strong, with sustained winds of 25 to 30 mph, gusting to 40 mph. With all of this combined, expecting critical fire weather conditions across most of, if not all, of western and north central Nebraska. As such, a Fire Weather Watch remains in effect for Thursday afternoon. Will continue to monitor, as an upgrade to a Red Flag Warning may be warranted. Also worth mentioning that with the strong winds on Thursday, have issued a High Wind Watch for areas west of Highway 83. These winds will create strong crosswinds on north-south oriented roads, possible creating some difficult travel conditions. As mentioned above, these winds also will contribute to critical fire weather concerns, as any fire start will rapidly spread with these very strong winds. Will keep a very close eye on high resolution guidance in the next couple forecast cycles to see if further eastward expansion is warranted. && .LONG TERM /FRIDAY THROUGH TUESDAY/... Issued at 245 AM CDT Wed Mar 11 2026 A cold front bisects the area early Friday morning, with a cooler airmass in place across north central Nebraska. This front will slowly move east through the day, with southerly flow returning to western and southwest Nebraska by early afternoon. The increasing warm advection will boost temperatures across southwest Nebraska, with highs returning to the upper 60s to low 70s. Highs struggle to leave the upper 40s in north central Nebraska, where warm advection is slower to return on top of cloud cover concerns. Unfortunately, the warmer highs in western Nebraska will again lead to fire weather concerns, as humidity falls into the teens Friday afternoon. The strongest west winds are expected along and west of HWY 61 at this time, and this is where fire concerns will be maximized. Warm advection persists into Saturday, as downslope flow establishes across much of western and southwest Nebraska. The highs in the 60s to 70s expand further into the Sandhills and central Nebraska, with highs again struggling to leave the 50s further northeast. This again pushes humidity values to as low as 15 to 20 percent across western and southwest Nebraska, setting the stage for another elevated to near critical fire weather day. Westerly wind gusts approaching 25 to 35 miles per hour west of HWY 83, and this is where critical fire conditions may develop. A cold front then passes through the area Saturday night, as a surface low ejects east out of Colorado and into the central Plains. Light rain changing to snow is possible behind this front, though confidence in both coverage and amounts remains low for now. Probabilities of >0.10" are highest north of I-80 at this time, ranging from ~40-60% north of HWY 2 through Sunday afternoon. Trends will be monitored, and this looks to be the next shot of precipitation across the area. Temperatures then quickly return back to above average as we head into early next week, and this looks to bring a return of fire weather concerns yet again. && .AVIATION /12Z TAFS THROUGH 12Z THURSDAY/... Issued at 615 AM CDT Wed Mar 11 2026 Low stratus will slowly exit the area by late morning, with VFR conditions then expected to prevail through tomorrow morning across all of western and north central Nebraska. Winds remain gusty from the northwest through this afternoon, with gusts of 25 to 30kts for all area terminals. Winds then become southwesterly tonight, at 10 to 15kts. Southwesterly LLWS is also expected to develop early tomorrow morning for all terminals, as winds strengthen aloft. && .FIRE WEATHER... Issued at 245 AM CDT Wed Mar 11 2026 Elevated to near critical fire weather conditions are expected for this afternoon, primarily in areas that did not see appreciable snowfall early this morning. This would largely be for areas south of Interstate 80. That said, despite highs in the middle 40s to low 50s today, humidity values are expected to fall in the 15 to 25 percent range. As winds increase to 25 to 35 miles per hour from the northwest this afternoon, fire concerns will increase across the area. Near critical to briefly critical fire concerns are expected this afternoon. Fire concerns greatly increase for Thursday, with the potential for a higher end fire weather day across the area. Temperatures in the 70s will combine with dry air and lead to humidity falling to as low as 12 to 20 percent across the entire area. Very strong winds are expected to develop tomorrow afternoon, with sustained westerly winds of 35 to 45 mph and gusts up to 60 mph. East of Highway 83, winds still remain strong, with sustained winds of 25 to 30 mph, gusting to 40 mph. This will overlap the low humidity and lead to critical fire conditions across all of western and north central Nebraska. This will lead to erratic fire spread and rapid fire growth. A strong cold front will also pass through the area Thursday night into Friday, leading to a wind shift from west to northwest. A corridor of very strong northwest winds (50+ miles per hour) are possible across northern Nebraska with its passage. A Fire Weather Watch is in effect for all of western and north central Nebraska for Thursday. Fire concerns persist into Friday and Saturday, primarily across western and southwest Nebraska. A brief cooldown on Sunday lessens fire concerns, before temperatures quickly warm early next week. This could mark a return of elevated to near critical conditions to the area yet again. && .LBF WATCHES/WARNINGS/ADVISORIES... High Wind Watch from Thursday morning through Thursday evening for NEZ004-005-022>024-035-036-056-057-094. Fire Weather Watch from Thursday afternoon through Thursday evening for NEZ204-206-208>210-219. && SHORT TERM...Richie LONG TERM...Brown AVIATION...Brown FIRE WEATHER...Brown
Hazardous weather outlook, Mar 11, 2:34 AM MDT, 8 hours 15 minutes before
Hazardous Weather Outlook National Weather Service North Platte NE 334 AM CDT Wed Mar 11 2026 NEZ004>010-022>029-035>038-056>059-069>071-094-120845- Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-Grant- Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-Logan- Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier- Western Cherry- 334 AM CDT Wed Mar 11 2026 /234 AM MDT Wed Mar 11 2026/ This Hazardous Weather Outlook is for portions of western and north central Nebraska. .DAY ONE...Today and Tonight. Elevated to near critical fire weather conditions are expected to develop this afternoon, with a combination of low humidity and breezy northwest winds. The greatest concerns are across portions of western and southwest Nebraska. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Additional fire weather threats are expected to return each day Wednesday through Saturday. On Thursday, a Fire Weather Watch is in effect as warm temperatures combine with dry air and very strong west winds gusting as high as 45 to 65 mph. A High Wind Watch is in effect for areas along and north of Interstate 80 and west of Highway 83 on Thursday. West winds 35 to 45 miles per hour gusting as high as 65 miles per hour are expected Thursday morning through Thursday evening. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 10, 11:16 PM MDT | High Wind Watch | LBF | Arthur, Cherry, Deuel, Garden, Grant, Hooker and 3 more | 11 hr |
| Mar 11, 10:33 AM MDT | High Wind Warning | LBF | Arthur, Blaine, Boyd, Brown, Cherry, Deuel and 13 more | 39 hr |
Nearby
Red Flag Warnings in Nebraska, 2026Every red flag warning in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; radar from the NEXRAD Level II archive.